# SDR SWAA2013061717149

- Difficulty date: June 3, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 35,864 hours, 20,729 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 115A62602
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD ATTACH ANGLE CRACKED FOR TRANSVERSE WEB AT MAIN FLAP PROGRAM ROLLER SUPPORT ANGLE ATTACH POINT.  R & R ANGLE IAW SRM.
